# SDR CA060918001

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 23,945 hours
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) FLAP FAILED ON TAKEOFF, A/C RETURNED AND LANDED SAFELY AT QB MAIN BASE, BREAKER WAS RESET IAW OPERATING MANUAL, COULDN`T DUPLICATED THE SNAG. A/C DID ONE FLIGHT AND RETURN TO BASE WITHOUT ANY SNAG.
